# SDR 97UAL900867

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 61199107
- Condition: Defective
- Location: Bottle
- Component: Air Cruisers, D31039202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SHOP MAINTENANCE, EVACUATION SLIDE FAILED TO INFLATE.  UPON PARTIAL DISASSEMBLY OF THE BOTTLE VALVE BODY THE COUPLING PIN (P/N 10003-0005-293) WAS FOUND TO BE BADLY BENT AND SHAFT (P/N B18116-1) WAS SPREAD.  THE BOTTLE VALVE WAS REPLACED.
